# SDR CA070126012

- Difficulty date: January 24, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,601 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 2300 · Communications System
- Part: Feeder Cable
- Condition: Loose
- Location: Radio
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) TOTAL LOSS OF CAPT`S RADIO COMMUNICATIONS. TROUBLESHOOTING FOUND MAIN POWER FEED CONNECTION NOT TIGHTEN ON TERMINAL BLOCK T5GA CAUSING CONNECTOR TERMINAL RING TO FLOAT AND REMOVE POWER SUPPLY TO CAPT`S AUDIO STATION BOX (TC NR 20070126012)
